# SDR HEEA979184

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft serial: 51469
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver,
- Part number: 066106200
- Condition: Intermittent
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED IT WORKED INTERMITTENTLY. FOUND FREQUENCY OUT OF SPECS.  ADJUSTED TO SPECS.  WHEN UNIT WAS HEATED, FREQUENCY WENT OUT OF TOLERANCE AGAIN.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED PROBLEM.  COOKED UNER HEAT LAMP, VIBRATED AND PUT IN FREEZER.  UNIT BENCH CHECK GOOD.
